# SDR GUUA05040601

- Difficulty date: May 4, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lg Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9227 NAS/FLL AFTER TAKEOFF RT MAIN LANDING GEAR RED (A) ANNUNCIATOR ILLUMINATED WITH THE LANDING GEAR RETRACTED. CONTINUED TO FLL LANDED WITHOUT INCIDENT.  CLEANED PROXIMITY SWITCHES AND ADJUSTED RT MAIN LANDING GEAR PROXIMITY SWITCHES.
